MAUDE Adverse Event Report: ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS CORPORATION ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging multiple random error one messages were emitted while using the meter remote.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may lead to a delay in treatment due to an inability to obtain blood glucose readings.
 
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 09/28/2017 with the following findings: a review of the meter history showed an error1 sub code 17.During testing, the meter remote was powered on and immediately paired successfully with a test pump to complete investigation.No errors were duplicated during testing.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6857180
Report Number2531779-2017-20874
Device Sequence Number108565
Product Code LZG
UDI-Device Identifier00353885010207
UDI-Public0100353885010207
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR